RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 4, Issue 1  


Multi-index planar transportation polytopes with a maximum number of vertices
V. A. Emelichev, M. K. Kravtsov, A. P. Krachkovskii
3
Groups of automorphisms of simple medial quasigroups
K. K. Shchukin
19
Probabilities of moderate deviations in limit theorems for conditional distributions of sums of independent random variables
Sh. A. Mirakhmedov
22
Combinatorial polynomials in an algebra of operators that are permutative with shift
M. L. Platonov
33
Reduction of the solution of a general problem of nonlinear discrete programming to the solution of a sequence of problems with fewer constraints
D. A. Babaev, K. Sh. Mamedov, N. Sh. Shikhaliev
50
A structural theorem on planar graphs and its application to coloring
O. V. Borodin
60
On the associativity of multiplace operations
F. N. Sokhatskii
66
A generalization of perfect Mendelsohn designs and some of its consequences
A. V. Nazarok
85
Reduced Latin rectangles and square matrices with identical sums in the rows and columns
V. S. Shevelev
91
Realization of a linear function by plane switching circuits and by circuits on a plane integral lattice
Yu. G. Tarazevich
111
Asymptotic properties of random matrices that are expressed in terms of conditional probabilities
P. L. Logunov
117
On completeness in the system $P_3\times P_3$
S. S. Marchenkov
126
Joint distribution of the products of random variables on a compact group that are distinguishable by a permutation of multipliers
V. M. Kapitonov
146
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019